# SDR UPS802189

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Webbing
- Part number: 97549453
- Condition: Corrosion
- Location: Fs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND HEAVY CORROSION ON WEBBING, FS 1180 LONGERON 34R-35R.  INSTALLED REPAIR IAW UPS EO DC8-5310-6599-A.
